Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Bladder and back pain, USG showed splenomegaly, thickened bladder wall. What should I do?

HI, i AM 25 YEAR OLD, DIAGNOSED UTI ON 24TH MAY, 2012. I HAVE USED LEVOFLOXACINE FOR 16 DAYS. RESULTS OF THE URINALYSIS ARE NORMAL BUT I WAS FEELING SOME PAIN IN THE BLADDER REGION AND LOWER BACK. USG OF LOWER ABDOMEN AND PELVIS ESPECIALLY URINARY TRACT SHOWN 1. HEPATOBILIARY TRACT IS NORMAL. 2 BOTH KIDNEYS ARE NORMAL (NO HYDRONEPHROSIS , NO CALCULI). 3 MILD SPLENOMEGALY . 4. U. BLADDER WALL IS THICKENED (CYSTITIS UTI). I DID URINALYSIS YESTERDAY AGAIN IT WAS OK. KINDLY TELL ME WHAT CAN BE THE REASON OF MY CURRENT PROBLEM. IS IT BECAUSE OF THE FREQUENT MASTURBATION? WHAT SHOULD I DO TO OVERCOME THE PROBLEM. THANKS
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
you had UTI , got treated. but USG shows thick bladder wall which indicates recurrent episodes.
did you have UTIs frequently?
urinalysis may sometimes be normal in the presence of UTI.
pl. see aurologist , get urine cultured, have urinary alkalinizers, analgesics.
and any other test advised by your dr.
USG is one thing. you need detailed evaluation , labs, and workup for enlarged spleen.
masturbation does not cause this.

pl. revert back with progress and keep me informed.
I hope i satisfied your query. good luck
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor